# SDR SWAA000462

- Difficulty date: March 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6545409
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND KEEL BEAM CORRODED, BS 520 RT SIDE.  REPAIRED BEAM PER SWA RA NR 1-353-2233.
